Show simple item record

dc.contributor.authorFilippov, V.
dc.contributor.authorRodionov, A.
dc.date.accessioned2017-09-25T21:47:13Z
dc.date.available2017-09-25T21:47:13Z
dc.date.issued1995es_ES
dc.identifier.urihttp://revistas.pucp.edu.pe/index.php/promathematica/article/view/10193/10635
dc.formatapplication/pdf
dc.language.isospa
dc.publisherPontificia Universidad Católica del Perúes_ES
dc.relation.ispartofurn:issn:2305-2430
dc.relation.ispartofurn:issn:1012-3938
dc.rightsAttribution 4.0 International*
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.rights.urihttp://creativecommons.org/licenses/by/4.0*
dc.sourcePro Mathematica; Vol. 9, Núm. 17-18 (1995); 53-62es_ES
dc.subjectOperadores No Linealeses_ES
dc.titleOn the justification of the least square method for nonpotential, nonlinear operatorses_ES
dc.typeinfo:eu-repo/semantics/article
dc.type.otherArtículo
dc.subject.ocdehttps://purl.org/pe-repo/ocde/ford#1.01.00
dc.publisher.countryPE


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Attribution 4.0 International
Except where otherwise noted, this item's license is described as Attribution 4.0 International